# SDR UIEA2021011300041

- Difficulty date: January 12, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,226 hours, 22,435 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Malfunctioned
- Location: Equip Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQ SUP FAN STATUS MSG( PLACED ON MEL 21-58-04-02-01 CAT "C" DUE DATE 23JAN21. TRANSFERRED TO MDDR# 140831.  13JAN21 / 1259294 / ITEM 4 / ONT - PERF FIM 21-58 F/T 904 FWD EQP SUP FAN, SWAPPED ECS CONTROL CARD M861 WITH ECS CONTROL CARD M862. STATUS MSG DOES NOT REMAIN. SWAPPED ORG CARDS BACK. PLACED P/N 285T0078-15 ON ORDER.  M861 CARD ECS FAN DMI REMAINS OPEN.  1/17/2021 - LP 1311970 ITEM 5 - BWI: REMOVED AND REPLACED RELAY K343 WDM 21-58-14.OPS TEST GOOD. THIS CLEARS MDDR 140831. PLACARD REMOVED.    )
